Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 60, NWS Jackson, MS

May 11, 2019Forrest County, Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 11, 2019, 12:00 PM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2019, 12:00 PM CDT (17:00 UTC)
Expired
May 11, 2019, 2:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Lamar County, MS, Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1608 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

700 
WGUS54 KJAN 111700
FFWJAN
MSC035-073-091-111930-
/O.NEW.KJAN.FF.W.0060.190511T1700Z-190511T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1200 PM CDT Sat May 11 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Marion County in south central Mississippi...
  Southeastern Forrest County in southeastern Mississippi...
  Southern Lamar County in southeastern Mississippi...

* Until 230 PM CDT.

* At 1157 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area over recently saturated soils 
  from this morning. These areas had widespread flash flooding this 
  morning with water over roads and a few roads washed out. One to 
  two inches of rain have already fallen this morning, especially in 
  southern Lamar and Forrest County, in addition to the heavy 
  rainfall that occurred this morning.

* Some locations that will experience flooding include...
  Sandy Hook, Purvis, Lumberton, Mclaurin, Pinebur, Brooklyn, Maxie,
  Pickwick, Rock Hill and Baxterville.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
      3098 8947 3101 8950 3101 8955 3100 8955
      3100 8983 3107 8984 3107 8992 3111 8994
      3113 8994 3121 8965 3124 8915 3091 8914
      3091 8934

$$

DC
1 follow-up statement
104 
WGUS74 KJAN 111858
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
158 PM CDT Sat May 11 2019

MSC035-073-091-111930-
/O.CON.KJAN.FF.W.0060.000000T0000Z-190511T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-Forrest MS-Lamar MS-
158 PM CDT Sat May 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN MARION...SOUTHEASTERN FORREST AND SOUTHERN LAMAR
COUNTIES...

At 158 PM CDT, emergency management reported flash flooding in 
Lumberton area where rainfall over recently saturated soils was 
causing receding flood waters to rise again. These areas had 
widespread flash flooding this morning with water over roads and a 
few roads washed out. An additional one inch or so of rain have 
already fallen this morning, especially in southern Lamar, Forrest 
and Marion County, in addition to the heavy rainfall that occurred 
overnight. Flash flooding is already occurring.

Some locations that will experience flooding include...
Sandy Hook, Purvis, Lumberton, Mclaurin, Pinebur, Brooklyn, Maxie,
Pickwick, Rock Hill and Baxterville.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
      3098 8947 3101 8950 3101 8955 3100 8955
      3100 8983 3107 8984 3107 8992 3111 8994
      3113 8994 3121 8965 3124 8915 3091 8914
      3091 8934

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 11, 9:48 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 11, 9:48 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
948 AM CDT Sat May 11 2019

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
A stalled frontal boundary was still noted across our delta region
and south across our Louisiana parishes. A very moist airmass
continues across our CWA along and southeast of the stalled
boundary. Satellite imagery showed large breaks in the cloud cover
across much of central Mississippi allowing for a decent warm up
this morning. This daytime heating of our moist airmass combined
with subtle waves within our southwest flow aloft will contribute
to additional rounds of convection today. Although isolated severe
storms will be possible over much of our CWA today, a slightly
more favorable environment will exist across the southern half.
Damaging wind gusts will be the primary threat but quarter sized
hail and a tornado or two will also be possible. Locally heavy
rainfall will also occur and may lead to flash flooding especially
considering the saturated soils across our CWA. A Flash Flood
Warning will remain in effect. /22/

Prior discussion below:

Today through Sunday: Wet and stormy weather will continue
through the weekend with additional rounds of thunderstorms and
flash flooding expected. Early morning showers and storms across
the Pine Belt associated with an MCV are expected to gradually
weaken and shift east of the area through the remainder of the
morning. Weak wind fields, favorable isentropic ascent, and low-
level convergence have been favorable for slow moving and back
building storms with impressive rain totals piling up across
southern portions of Marion, Lamar, and Forest Counties where
flash flooding has been reported. Heading into the rest of today,
a stationary cold front will remain draped from western Tennessee
through eastern Arkansas and into northern Louisiana. A
perturbation embedded within a belt of southwesterly flow will
help instigate another round of convection this afternoon over
portions of the ArkLaTex into southwest Mississippi. These storms
are progged to move through the area during peak heating this
afternoon into early evening. 30-40kts of deep layer wind shear
will be supportive of an organized QLCS with damaging straight
line winds being the main threat. 30-40kts of 0-3km shear aligned
favorably with the QLCS will also support mesovortex generation
and the potential for a line embedded tornado or two. Locations
along and south of I-20 have been upgraded to a slight risk for
severe weather in the HWO/graphics to account for this QLCS.

Highly anomalous moisture associated with a 340K H85 ThetaE ridge
and 2" PWATs will continue to support heavy convective rainfall
rates over already saturated soils. The flash flood watch will be
continued across the entire area where an additional 2-4" of rain
will be possible. A significant threat area was also added to the
HWO/graphics across portions of the Pine Belt where the heaviest
rainfall of 3-5" is expected today on top of the aforementioned
heavy rainfall that has already occurred early this morning. Some
degree of uncertainty remains regarding exact placement of the
heaviest rainfall today and additional adjustments to the
significant risk area may be needed.

A brief lull in the storms will be possible early this evening as
the afternoon QLCS moves east into Alabama. A northern stream
shortwave trough diving out of the Northern Plains will finally help
the stalled cold front progress through the area later tonight
through midday Sunday. An additional round of showers and storms is
expected to form ahead of the cold front with isolated severe storms
possible mainly southeast of the Natchez Trace corridor Sunday
morning. The main threat from these storms will also be damaging
winds, however a tornado cannot be ruled out. Showers and storms
will finally exit the area by Sunday afternoon with only a few stray
showers lingering into the late afternoon hours across eastern
Mississippi. /TW/

Sunday night through Friday: Finally looks like we will have a
chance to dry out some by the beginning of the period. Models show
mid level flow becoming increasingly confluent with the northern and
southern streams merging over the Lower Mississippi River Valley
Sunday night into Monday. At the surface, this will translate into
the old frontal boundary pushing on to the south through the
forecast area as high pressure builds in from the north. While weak
cold air advection will ensue, of more interest will be the dryness
of the air. Despite the weak cold air advection Monday, believe the
May sun will provide rather efficient warming of this dry airmass
allowing maximums to rise into the upper 70s and 80s.

Moving into mid week, the old mid level cold core low over TX will
shear out to the east Tuesday with ridging increasing from the west,
thereafter. Another front will drop into the region from the north
Thursday night/Friday, but not looking for much precipitation as
available moisture will be extremely limited. Of more interest each
day from mid to late week will be the potential to overachieve on
maximum temperatures. The dry boundary layer and warmth just above
it will combine with the higher sun angle to provide efficient
warming each afternoon with maximum readings predominantly in the
mid 80s./GG/

&&

.AVIATION...
12Z TAF discussion:
IFR to LIFR conditions continue this morning as low ceilings and
areas of fog plague the area. Fog will eventually mix out later
this morning and ceilings will lift to at least IFR with some
locations across south and east Mississippi seeing MVFR with
periods of VFR possible. Showers and thunderstorms will increase
in coverage this afternoon area wide with VCSH/VCTS at all TAF
sites. Ceilings will lower again tonight with IFR/LIFR across the
area. A few areas of patchy fog will also be possible mainly
across the Pine Belt, but cannot be ruled out at any location.
/TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  65  78  57 /  92  61  40   5
Meridian      80  66  80  57 /  91  68  81   6
Vicksburg     76  65  77  58 /  84  49  37   4
Hattiesburg   81  67  82  59 /  92  77  90  11
Natchez       78  65  78  59 /  94  49  38   6
Greenville    73  62  73  57 /  67  61  27   4
Greenwood     75  62  75  56 /  72  60  44   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Sunday afternoon for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch through Sunday afternoon for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch through Sunday afternoon for ARZ074-075.

&&

22
Hazardous weather outlook, May 11, 4:40 AM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
440 AM CDT Sat May 11 2019

ARZ074-075-LAZ007>009-015-MSZ018-019-025>046-120945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-
Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-
Kemper-
440 AM CDT Sat May 11 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts up to 60 mph and quarter size hail.
A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flash flooding are likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The threat for flooding will continue tonight into Sunday. In
addition, there will be a marginal risk for a few severe storms
containing damaging wind gusts, hail and perhaps a tornado over
southeast portions.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

LAZ016-023>026-MSZ047>060-066-120945-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-Hinds-
Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-
Jasper-Clarke-Jefferson-Adams-Jones-
440 AM CDT Sat May 11 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/2.png)

Areas of flash flooding are likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The threat for flooding will continue tonight into Sunday. In
addition, there will be a marginal risk for a few severe storms
containing damaging wind gusts, hail and perhaps a tornado over
southeast portions.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

MSZ061>065-072>074-120945-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Marion-
Lamar-Forrest-
440 AM CDT Sat May 11 2019

This hazardous weather outlook is for portions of and south
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible. Many roads could be flooded or closed and some
structural flooding and water rescues are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The threat for flooding will continue tonight into Sunday. In
addition, there will be a marginal risk for a few severe storms
containing damaging wind gusts, hail and perhaps a tornado over
southeast portions.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, May 11, 11:03 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      2 N MAXIE               31.00N 89.20W
05/11/2019                   FORREST            MS   EMERGENCY MNGR

            WATER OVER OLD HIGHWAY 49 BETWEEN BROOKLYN
            AND MAXIE.

&&

DC
Local storm report, May 11, 11:08 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      2 NNW BROOKLYN          31.08N 89.20W
05/11/2019                   FORREST            MS   EMERGENCY MNGR

            FLASH FLOODING WASHED OUT BUD MYERS ROAD.

&&

DC
Local storm report, May 11, 11:12 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      3 SW MCLAURIN           31.14N 89.26W
05/11/2019                   FORREST            MS   PUBLIC

            FLASH FLOODING WASHED OUT A PORTION OF TOWER
            ROAD.

&&

DC
Local storm report, May 11, 11:13 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      3 SW MCLAURIN           31.14N 89.26W
05/11/2019                   FORREST            MS   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SW MCLAURIN. FLASH FLOODING WASHED OUT A
            PORTION OF TOWER ROAD.

&&

DC
Local storm report, May 11, 11:15 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      5 SW MCLAURIN           31.12N 89.27W
05/11/2019                   FORREST            MS   EMERGENCY MNGR

            FLASH FLOODING WASHED OUT A PORTION OF
            CHURCHWELL ROAD.

&&

DC
Local storm report, May 11, 11:18 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     FLASH FLOOD      5 WSW CARNES            30.96N 89.34W
05/11/2019                   FORREST            MS   EMERGENCY MNGR

            FLASH FLOODING WASHED OUT A PORTION OF
            ENTREKIN ROAD AND WORTH NALL ROAD.

&&

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:45 AM CDTSpecial Weather StatementJANLamar45 min
May 11, 2:10 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
May 11, 3:33 AM CDTSpecial Weather StatementJANForrest42 min
May 11, 9:26 AM CDTRiver Flood WarningJANForrest47 hr
May 11, 9:31 AM CDTFlash Flood WarningJANForrest, Lamar2 hr
May 11, 10:23 AM CDTSpecial Weather StatementJANBolivar52 min
May 11, 12:26 PM CDTSpecial Weather StatementJANScott49 min
May 11, 12:35 PM CDTSpecial Weather StatementJANSimpson40 min
May 11, 1:02 PM CDTSpecial Weather StatementJANCovington58 min
May 11, 1:38 PM CDTSpecial Weather StatementJANJefferson Davis52 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningJANCovington, Jones57 min
May 11, 2:29 PM CDTFlash Flood WarningJANForrest, Lamar, Marion10 hr
May 11, 2:47 PM CDTSpecial Weather StatementJANSimpson28 min
May 11, 2:49 PM CDTSpecial Weather StatementJANJefferson Davis26 min
May 11, 2:51 PM CDTSpecial Weather StatementJANLauderdale24 min
May 11, 3:09 PM CDTFlash Flood WarningJANLauderdale9 hr
May 11, 3:19 PM CDTSpecial Weather StatementJANLawrence26 min
May 11, 3:21 PM CDTFlash Flood WarningJANCovington, Jasper, Jefferson Davis, Jones, Simpson, Smith6 hr
May 11, 3:36 PM CDTSpecial Weather StatementJANSimpson39 min
May 11, 3:50 PM CDTSpecial Weather StatementJANLauderdale, Newton55 min
May 11, 4:16 PM CDTSpecial Weather StatementJANCopiah29 min
May 11, 4:27 PM CDTFlash Flood WarningJANRankin, Simpson, Smith3 hr
May 11, 4:54 PM CDTSpecial Weather StatementJANRankin51 min
May 11, 5:30 PM CDTFlash Flood WarningJANNewton, Scott3 hr
May 11, 5:38 PM CDTFlash Flood WarningJANNoxubee3 hr

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.